# SDR ASAA0781386

- Difficulty date: January 11, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 49,904 hours, 24,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN AT UPPER CORNER PEELED BACK.  REMOVED DAMAGED SECTION OF SKIN.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 52 05.  PERFORMED CLASS III REPAIR PER SRM 53 04.
